Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 14, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at May 29, 2020, 1:42 PM EDT for Jefferson County, Oswego County, New York. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2020, 1:42 PM EDT (17:42 UTC)
- Expired
- May 29, 2020, 2:16 PM EDT
- In force
- 34 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jefferson County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 41 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 1:57 PM EDT | TSTM WND DMG | 1 Wnw Mannsville, NY | TREES DOWN ON WOODPECKER LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
716
WUUS51 KBUF 291742
SVRBUF
NYC045-075-291830-
/O.NEW.KBUF.SV.W.0014.200529T1742Z-200529T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
142 PM EDT Fri May 29 2020
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
South central Jefferson County in central New York...
Northeastern Oswego County in central New York...
* Until 230 PM EDT..
* At 141 PM EDT, a severe thunderstorm was located over Sandy Island
Beach State Park, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Sandy Island Beach State Park, Adams, Southwick Beach State Park,
Adams Center, Lorraine, Sandy Creek, Lacona, Mannsville, Ellisburg
and Montario Point.
This includes Interstate 81 between exits 37 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4390 7606 4364 7585 4355 7630 4356 7631
4356 7628 4358 7626 4369 7626 4374 7628
TIME...MOT...LOC 1741Z 238DEG 25KT 4363 7625
HAIL...<.75IN
WIND...60MPH
$$
JLA2 follow-up statements
631
WWUS51 KBUF 291803
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
203 PM EDT Fri May 29 2020
NYC045-075-291830-
/O.CON.KBUF.SV.W.0014.000000T0000Z-200529T1830Z/
Jefferson NY-Oswego NY-
203 PM EDT Fri May 29 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTH CENTRAL JEFFERSON AND NORTH CENTRAL OSWEGO COUNTIES...
At 202 PM EDT, a severe thunderstorm was located near Adams, or 11
miles northeast of Sandy Island Beach State Park, moving northeast at
45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Adams, Adams Center, Lorraine, Sandy Creek, Lacona, Mannsville,
Ellisburg, Smartville and Belleville.
This includes Interstate 81 between exits 37 and 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4390 7606 4364 7585 4364 7614 4371 7615
4377 7617
TIME...MOT...LOC 1802Z 242DEG 38KT 4373 7601
HAIL...0.75IN
WIND...60MPH
$$
JLA679
WWUS51 KBUF 291816
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
216 PM EDT Fri May 29 2020
NYC045-075-291825-
/O.CAN.KBUF.SV.W.0014.000000T0000Z-200529T1830Z/
Jefferson NY-Oswego NY-
216 PM EDT Fri May 29 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON AND
NORTH CENTRAL OSWEGO COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However gusty winds and heavy rain are still
possible with this thunderstorm as it moves east across the Tug Hill
region.
LAT...LON 4390 7606 4364 7585 4364 7614 4371 7615
4377 7617
TIME...MOT...LOC 1814Z 238DEG 25KT 4378 7590
$$
JLAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:27 PM EDT, 15 minutes earlier.
Area forecast discussion, May 29, 1:27 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 127 PM EDT Fri May 29 2020 .SYNOPSIS... Warm and muggy conditions will continue today and combine with an approaching cold front to produce numerous showers and thunderstorms through this evening. A few of the storms may be severe with damaging winds and torrential downpours. The rain will end from west to east tonight as the cold front crosses the area. The weekend will be much cooler and less humid. The majority of the time will be rain free this weekend through early next week, although a few brief showers are possible. && .NEAR TERM /THROUGH TONIGHT/... Showers are becoming a bit more numerous, especially across the Buffalo area, this morning. Lightning detection hasn't keyed on any substantial convective activity to this point, however. Even still, we remain in a tropical air mass in the wake of the remnants of Bertha, so rainfall rates out of the showers we do have around will likely be higher than what would typically be present at these radar reflectivities. These showers will further prime the boundary layer, allowing dewpoints to probably surge further into the upper 60s to near 70 degrees across WNY this morning. This will assist in building surface-based instability more quickly in areas where we manage to see cloud breaks going into the remainder of the day. The majority of showers and thunderstorms will hold off until early this afternoon. A sharp mid level trough will move from the western Great Lakes this morning to the eastern Great Lakes by late this evening. Large scale forcing will increase in the DPVA regime ahead of the trough, with favorable right entrance region upper level jet dynamics becoming centered on the eastern Great Lakes this afternoon. The actual surface cold front will not arrive in Western NY until late evening. Instead, the majority of the more active convection will develop along a pre- frontal trough interacting with local boundaries produced by differential heating along the edges of the lake shadows. Thunderstorms will likely blossom during the midday or early afternoon along or just inland of the Lake Erie shore southwest of Buffalo, then move/develop northeast across the rest of the area through the afternoon and evening. High resolution CAMS guidance suggests this may repeat several times, with a few rounds of convective initiation near the Lake Erie shore as several shortwave features interact with the local boundaries. The most widespread deep convection will likely be from mid afternoon through early evening. Stable lake shadows will be found northeast of Lake Erie and Ontario this afternoon, producing a lower chance of rain and thunderstorms and lower risk of severe weather locally for the Niagara Frontier and Saint Lawrence Valley. Deep layer shear will be more than ample to support organized convection, with 40-50 knots of 0-6km bulk shear available as mid level flow increases ahead of the approaching trough. Instability is a little more of a question mark with a fair amount of pre-frontal clouds and even some showers. Nonetheless, breaks in thicker overcast and advection of more unstable upstream air should combine with strong synoptic scale forcing to overcome the relatively limited instability. Unidirectional low/mid level flow and increasing linear forcing suggests thunderstorms will grow upscale into clusters containing bowing segments which will produce a risk of strong, damaging winds. The risk of severe hail is lower in a relative sense given the weak mid level lapse rates. PWAT values of around 1.5 inches will support torrential downpours. Storm motion will be relatively fast, so any flash flood risk would be limited to areas of training convection. Showers and storms will end from west to east this evening with the passage of the mid level trough. The last of the showers will exit the eastern Lake Ontario region by daybreak Saturday. Low stratus behind the front later this evening will partially clear overnight before more clouds begin to move back into the region toward Saturday morning. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... Flow will turn from southwest to northwest on Saturday as a secondary cold front shifts through the area. A nice thermal gradient at 850 hPa is evident with this boundary that should key up the lake boundaries and develop scattered showers from the Niagara Peninsula eastward along the Lake Ontario shore by the afternoon as it tracks across the area. This may also occur along the Lake Erie lake breeze, however the farther north you go, the better the mid-level lapse rates are, so the better chance of showers seem to be farther north. The flood gates for cold air will be open through the weekend as 850 hPa temperatures fall below 0C across the entire area on Saturday night. Should we see substantial clearing, there will be a chance for frost, particularly in Jefferson and Lewis Counties. Further cold air aloft transits the area late Sunday PM as the main mid-level trough swings across the North Country. This looks set to drop 500 hPa temperatures toward -26C to -28C there. Given the mid-level cold pool transiting especially the St. Lawrence Valley on Sunday afternoon, a few showers are not out of the question there, while the remainder of the area should finally be mainly dry. Dry weather will not translate into warmer conditions, however, as the drastically suppressed 850 hPa temperatures will allow for convective temperatures and cloud development in the 50s. Thus, getting much above 60F anywhere in the CWA will be tough, even with the extremely strong late May sunshine. By Sunday night, the loss of diurnal "heating" should translate into cumulus activity waning. Some clearing will again mean a shot at some frost, especially in Jefferson and Lewis counties. && .LONG TERM /MONDAY THROUGH FRIDAY/... Slow day to day warming throughout this period, although it will be unsettled at times. A minor shortwave will ride southeasterly through on the backside of the longwave trough, clipping the eastern portions of New York and therefore bringing slight chances of showers to the areas east of Lake Ontario Monday morning. Outside of these chances, Monday will be dry as surface high pressure drifts southeast. Temperatures on Monday will mark the slow start of the rebound in temperature, with highs climbing up into the low to mid 60s. A warm front will push through the region Tuesday, only to be quickly followed by a cold front Tuesday night, bringing the chance for some showers during this time. The next potent upper level trough and associated cold front will cross the area on Wednesday, keeping the chance for showers and a few afternoon rumbles of thunder in the forecast. The cold front will be south of the area Thursday, however cool cyclonic flow aloft may be enough to touch off a few more showers, especially during peak heating inland from the lakes. A dry weather day is expected for Friday as surface high pressure fills into the region. High temperatures in the mid to upper 60s Tuesday, will rise back into the lower to mid 70s for most areas by Friday. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... More widespread showers and thunderstorms are developing across the region this afternoon as a strong mid level trough and cold front approach the region. Thunderstorms will reach peak coverage from mid afternoon to early evening, and a few storms may be strong with locally gusty winds and high convective cloud tops. VFR will still prevail outside of thunderstorms, but the storms will produce areas of MVFR and brief IFR conditions. The showers and storms will end from west to east during the evening with the passage of the cold front. There will likely be a period of MVFR CIGS in stratus along and behind the cold front tonight. Outlook... Saturday through Monday...Mainly VFR. Tuesday and Wednesday...MVFR with chance of showers && .MARINE... Southwest winds will increase today on Lakes Erie and Ontario ahead of an approaching cold front. This will produce choppy conditions at times, but winds and waves are generally expected to remain below Small Craft Advisory levels through this evening. Several rounds of thunderstorms will cross the area from midday through this evening, producing locally higher winds and waves. The cold front will move across the eastern Great Lakes late this evening. A brief period of stronger west winds will develop in the wake of the cold front, producing a short period of Small Craft Advisory conditions on Lake Ontario. Winds will then quickly diminish by daybreak Saturday. West to northwest winds will increase again later Saturday afternoon and Saturday night behind another cold front, with another round of Small Craft Advisory conditions possible on Lake Ontario. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Hitchcock NEAR TERM...Fries/Hitchcock SHORT TERM...Fries LONG TERM...EAJ/JM AVIATION...EAJ/Hitchcock MARINE...Hitchcock
Hazardous weather outlook, May 29, 5:09 AM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 509 AM EDT Fri May 29 2020 NYZ001-002-008-010>014-019>021-085-300915- Niagara-Orleans-Lewis-Northern Erie-Genesee-Wyoming-Livingston- Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 509 AM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Several rounds of thunderstorms are expected to cross the region from early afternoon through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>007-300915- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- 509 AM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Several rounds of thunderstorms are expected to cross the region from early afternoon through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. A brief period of moderate west winds will develop late tonight through early Saturday morning on Lake Ontario, which may produce dangerous swimming conditions on Lake Ontario beaches. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A period of moderate northwest winds will develop late Saturday afternoon and Saturday night, which may produce dangerous swimming conditions on Lake Ontario beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-300915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 509 AM EDT Fri May 29 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. Several rounds of thunderstorms are expected to cross the region from early afternoon through early evening. A few of these storms may be severe with the primary risk being isolated strong wind gusts producing locally higher waves, and a lower risk of large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
In the hours before
Special weather statement, May 29, 11:03 AM EDT, 2 hours 39 minutes before
Special Weather Statement National Weather Service Buffalo NY 1103 AM EDT Fri May 29 2020 NYZ006>008-291530- Jefferson-Oswego-Lewis- 1103 AM EDT Fri May 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...WESTERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES... At 1102 AM EDT, a strong thunderstorm was located near Redfield, or 19 miles north of Camden, moving northeast at 25 mph. Wind gusts up to 50 mph and pea size hail are possible with this storm. Locations impacted include... Carthage, Lowville, West Carthage, Herrings, Denmark, New Bremen, Copenhagen, Croghan, Castorland, Belfort, Bellwood, Rector, North Osceola, Beaver Falls and Indian River. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4351 7570 4359 7592 4409 7562 4396 7529 TIME...MOT...LOC 1502Z 208DEG 22KT 4362 7577 Fries
Special weather statement, May 29, 12:32 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1232 PM EDT Fri May 29 2020
NYZ010-012-085-291715-
Southern Erie-Wyoming-Northern Erie-
1232 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WYOMING AND CENTRAL
ERIE COUNTIES...
At 1232 PM EDT, a strong thunderstorms were located over Eden, or
near Hamburg, and the nearshore waters of Lake Erie in the vicinity
moving northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Buffalo, Cheektowaga, West Seneca, Lackawanna, Kenmore, Depew,
Amherst, Tonawanda, Lancaster, Hamburg, East Aurora, Williamsville,
Elma, Eden, Marilla, Bennington, Orchard Park, Erie Basin Marina,
Small Boat Harbor and Alden.
This includes Interstate 90 between exits 57 and 49.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4280 7892 4284 7893 4291 7890 4295 7892
4304 7879 4288 7847 4287 7846 4287 7845
4283 7838 4261 7883 4274 7895 4278 7895
TIME...MOT...LOC 1632Z 226DEG 32KT 4268 7886
FriesSpecial weather statement, May 29, 1:27 PM EDT, 15 minutes before
Special Weather Statement National Weather Service Buffalo NY 127 PM EDT Fri May 29 2020 NYZ002-003-011-291800- Orleans-Genesee-Monroe- 127 PM EDT Fri May 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ORLEANS...WESTERN MONROE AND EASTERN GENESEE COUNTIES... At 127 PM EDT, a strong thunderstorm was located over Batavia, moving northeast at 40 mph. Wind gusts up to 50 mph are possible with this storm. Locations impacted include... Rochester, Greece, Chili, Batavia, Brockport, Hilton, Gates-North Gates, Le Roy, Spencerport, Byron, Churchville, Oakfield, Holley, Riga, Clarendon, Stafford, Bergen, Elba, East Bethany and North Chili. This includes Interstate 90 between exits 48 and 47. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4289 7815 4303 7831 4335 7787 4314 7764 TIME...MOT...LOC 1727Z 230DEG 33KT 4301 7816 Fries
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:03 AM EDT | Special Weather Statement | BUF | Lewis | 27 min |
| May 29, 12:15 PM EDT | Special Marine Warning | BUF | 42 min | |
| May 29, 12:18 PM EDT | Special Marine Warning | BUF | 27 min | |
| May 29, 12:32 PM EDT | Special Weather Statement | BUF | Erie | 43 min |
| May 29, 12:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 46 min |
| May 29, 12:55 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 21 min |
| May 29, 1:27 PM EDT | Special Weather Statement | BUF | Genesee | 33 min |
| May 29, 1:36 PM EDT | Special Marine Warning | BUF | 24 min | |
| May 29, 1:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wayne | 47 min |
| May 29, 1:56 PM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Oswego | 14 hr |
| May 29, 1:57 PM EDT | Small Craft Advisory | BUF | 14 hr | |
| May 29, 1:58 PM EDT | Special Weather Statement | BUF | Cattaraugus | 32 min |
| May 29, 2:07 PM EDT | Special Marine Warning | BUF | 53 min | |
| May 29, 2:13 PM EDT | Special Weather Statement | BUF | Lewis | 32 min |
| May 29, 2:14 PM EDT | Special Weather Statement | BUF | Cattaraugus, Wyoming | 61 min |
| May 29, 2:22 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 53 min |
| May 29, 2:33 PM EDT | Special Weather Statement | BUF | Wayne | 42 min |
| May 29, 2:39 PM EDT | Special Marine Warning | BUF | 53 min | |
| May 29, 3:03 PM EDT | Special Weather Statement | BUF | Oswego | 42 min |
| May 29, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 26 min |
| May 29, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 47 min |
| May 29, 3:36 PM EDT | Special Marine Warning | BUF | 54 min | |
| May 29, 3:45 PM EDT | Special Weather Statement | BUF | Chautauqua | 45 min |
| May 29, 4:20 PM EDT | Special Weather Statement | BUF | Lewis | 25 min |
| May 29, 4:35 PM EDT | Special Weather Statement | BUF | Erie | 40 min |
| May 29, 4:40 PM EDT | Special Weather Statement | BUF | Lewis | 50 min |
| May 29, 4:51 PM EDT | Special Marine Warning | BUF | 24 min | |
| May 29, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 40 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.